# SDR COMA9960524

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE WARNING DURING CLIMBOUT FROM YUL.  ADJUSTED THE RIGHT MLG PROXIMITY SENSOR UPLOCK TARGET PER TASK 32-61-05-400-801.
